# SDR SWAA2015102645380

- Difficulty date: October 24, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 55,070 hours, 32,064 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 874881
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y, O
- Precautionary procedure: E, D, O

## Discrepancy

INFLIGHT SHUTDOWN, AIR TURN BACK, DECLARED EMER.  AT ROTATION, RT ENG SURGED & STALLED, BANGING NOISE, RETARDED THROTTLE.  RAN QRH SINGLE ENG & APPROACH.  EGT INDICATION WENT RED 965 DEGREES.  FLIGHT ATTENDANT REPORTED FLAMES FROM ENG.  R & R NR 3 MOTOR ASSEMBLY IAW MT.
